MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-36D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/19/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: primary tritanium hemi solidback cup 52mm; cat#: 500-03-52d; lot#: mnpdnn size 6 accolade ii 132 deg; cat#: 6720-0635; lot#: 47739904; delta v-40 ceramic head 36/0; cat#: 6570-0-136; lot#: 48924001.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient called stating he had a left hip replacement done and would like to know if his implants were involved in a recall.Patient is asymptomatic.Update 20-dec-2019: spoke to patient and he stated he is experiencing pain and feels like his hip gives out as he walks.
 
Additional Manufacturer Narrative
An event regarding pain involving a trident 0 deg insert 36mm was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned -clinician review: clinical review: a review of the provided medical records and/or x-rays by a clinical consultant rejected and stated that : patient stated she was asymptomatic when she first called.When recall results were provided, the patient mentioned she is experiencing some symptoms (unknown).Will follow up with patient regarding her symptoms.Opt report provided does not state any issues.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: a review of the provided medical records and/or x-rays by a clinical consultant rejected and stated that : patient stated she was asymptomatic when she first called.When recall results were provided, the patient mentioned she is experiencing some symptoms (unknown).Will follow up with patient regarding her symptoms.Opt report provided does not state any issues thus the event could not be confirmed nor the root cause determined due to the minimal information received.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopedics.If devices and / or additional information become available, this investigation will be reopened.Product surveillance will continue to monitor for trends.It was reported that the customer was inquiring if the reported device is subject to a recall.However, none of these product catalog/lot #¿s were involved in a recall.
 
Event or Problem Description

Brand Name
TRIDENT 0 DEG INSERT 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9603200
Report Number0002249697-2020-00129
Device Sequence Number2490345
Product Code LPH
UDI-Device Identifier07613327025309
UDI-Public07613327025309
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K062419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number623-00-36D
Device Catalogue Number623-00-36D
Device Lot NumberMNRL9T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight88